# SDR IXXA20160426016

- Difficulty date: April 18, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 56,652 hours, 19,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sleeve
- Part number: 69B173151
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 EXTERIOR DOOR HANDLE DOES NOT OPERATE PROPERLY.  R & R WORN BEARING SLEEVE ON L4 DOOR EXTERIOR HANDLE & ADJUSTED IAW AMM 52-11-25.  OPERATIONAL CHECKED SATISFACTORY IAW AMM 52-11-00.  ACFT RELEASED TO SERVICE.
